Publication: Optimality and duality on Riemannian manifolds
No Thumbnail Available
Start date of the public exhibition period
End date of the public exhibition period
Authors of photography
Person who provides the photography
Mathematical Society of the Rep. of China
Our goal in this paper is to translate results on function classes that are characterized by the property that all the Karush-Kuhn-Tucker points are efficient solutions, obtained in Euclidean spaces to Riemannian manifolds. We give two new characterizations, one for the scalar case and another for the vectorial case, unknown in this subject literature. We also obtain duality results and give examples to illustrate it.
FECYT -- AVANCES EN TEORIA DE OPTIMIZACION: APLICACION EN ENTORNOS DIFUS...
Taiwanese J. Math. 22(5): 1245-1259 (October, 2018). DOI: 10.11650/tjm/180501